Welcome and thanks for posting your query to Healthcare Magic.
After reading your query it appears the possibility of "Urticaria".
Urticaria is a common condition caused by bursting of allergy producing cells known as "mast cells". As the chemical inside them is released causes the kind of rash which you mentioned. There can be multiple factors producing this condition which are included in day to day life and some times it is really difficult to find one exact cause.
For the betterment kindly follow the suggestions below:
-Apply over the counter calamine
lotion 3-4 times a day.
-You can do cold water compresses to reduce the intensity of itching.
-Do not scratch or rub the skin as it can lead to further aggravation.
-Kindly stop taking oral steroids as self medication
as it can lead to side effects. So you can take oral anti histamine
or levocetrizine under medial advise.
Despite above measures if the problem is not getting better then it is better to consult a dermatologist
for best guidance.
Hope these informations will help.
"With good health wishes"
Dr Sanjay Kumar Kanodia
MD (Dermatology & STDs)